# SDR AU980698

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 RIGHT DOOR GIRT BAR AFT END NOT ENGAGED.  GIRT BAR AFT SLIDER NOT POSITIONED BY THE ARMING MECHANISM.
